Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 116, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Aug 23, 2015, 10:16 PM EDT. It took effect at Aug 24, 2015, 9:27 AM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2015, 10:16 PM EDT (02:16 UTC)
- In effect from
- Aug 24, 2015, 9:27 AM EDT
- Expired
- Aug 25, 2015, 7:13 AM EDT
- In force
- 22 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
517 WHUS71 KBUF 240216 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1016 PM EDT SUN AUG 23 2015 LEZ040-041-241030- /O.NEW.KBUF.SC.Y.0116.150824T1800Z-150825T0900Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1016 PM EDT SUN AUG 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 5 AM EDT TUESDAY. * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CHURCH
6 follow-up statements
902 WHUS71 KBUF 241112 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 712 AM EDT MON AUG 24 2015 LEZ040-041-241915- /O.CON.KBUF.SC.Y.0116.150824T1800Z-150825T0900Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 712 AM EDT MON AUG 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT TUESDAY... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
321 WHUS71 KBUF 241327 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 927 AM EDT MON AUG 24 2015 LEZ040-041-242130- /O.EXT.KBUF.SC.Y.0116.150824T1327Z-150825T0900Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 927 AM EDT MON AUG 24 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
065 WHUS71 KBUF 241749 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 149 PM EDT MON AUG 24 2015 LOZ044-045-250200- /O.EXB.KBUF.SC.Y.0116.000000T0000Z-150825T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 149 PM EDT MON AUG 24 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT TUESDAY. * WINDS...WEST 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-250200- /O.EXT.KBUF.SC.Y.0116.000000T0000Z-150825T1200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 149 PM EDT MON AUG 24 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
701 WHUS71 KBUF 250219 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1019 PM EDT MON AUG 24 2015 LEZ040-041-251030- /O.EXT.KBUF.SC.Y.0116.000000T0000Z-150826T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1019 PM EDT MON AUG 24 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-251030- /O.EXT.KBUF.SC.Y.0116.000000T0000Z-150826T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1019 PM EDT MON AUG 24 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
621 WHUS71 KBUF 250906 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 506 AM EDT TUE AUG 25 2015 LEZ040-041-251715- /O.CON.KBUF.SC.Y.0116.000000T0000Z-150826T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 506 AM EDT TUE AUG 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-251715- /O.CON.KBUF.SC.Y.0116.000000T0000Z-150826T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 506 AM EDT TUE AUG 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST 5 TO 15 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
997 WHUS71 KBUF 251113 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 713 AM EDT TUE AUG 25 2015 LEZ040-041-LOZ044-045-251215- /O.CAN.KBUF.SC.Y.0116.000000T0000Z-150826T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 713 AM EDT TUE AUG 25 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 23, 7:36 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Aug 23, 7:36 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 736 PM EDT SUN AUG 23 2015 .SYNOPSIS... HIGH PRESSURE WILL MOVE EAST ACROSS THE GULF OF SAINT LAWRENCE AS A COLD FRONT APPROACHES THE REGION FROM THE WEST TONIGHT. THE FRONT WILL CROSS NEW YORK STATE ON MONDAY WITH SCATTERED SHOWERS. TUESDAY THROUGH THURSDAY WILL BRING MORE FALL-LIKE WEATHER WITH SCATTERED CHANCES OF LAKE EFFECT RAIN SHOWERS AND SOME GENERAL SHOWERS ON WEDNESDAY. && .NEAR TERM /THROUGH MONDAY/... SPRAWLING HIGH PRESSURE CENTERED OVER THE LOWER SAINT LAWRENCE VALLEY WILL MOVE FARTHER TO THE EAST TONIGHT. SKIES WILL BE PARTLY CLOUDY THIS EVENING BUT WILL SEE AN INCREASE IN CLOUD COVER AS THE NIGHT PROGRESSES...IN ADVANCE OF AN APPROACHING COLD FRONT. DOWNSLOPING SOUTH TO SOUTHEAST WINDS WILL HELP TO HOLD OVERNIGHT LOW TEMPS TO THE UPPER 50S TO LOW 60S. A COLD FRONT THAT WILL LEAD IN A MORE FALL-LIKE AIRMASS WILL APPROACH WESTERN NEW YORK TONIGHT. NAM AND MESOSCALE MODELS BRING THE FRONT AND ATTENDANT SCATTERED SHOWERS TO WESTERN NY JUST AFTER DAYBREAK...THEN ACROSS THE REMAINDER OF THE STATE THROUGH THE DAY. THE FRONT WILL HAVE LIMITED MOISTURE RESOURCES AND MODELS INDICATE THAT THE PRECIP WILL LIKELY SPLIT ACROSS WESTERN NY DURING THE MORNING WITH THE BULK OF RAIN OVER THE SOUTHERN TIER AND LATER OVER THE EASTERN LAKE ONTARIO REGION. SKIES SHOULD CLEAR FOLLOWING FRONTAL PASSAGE WITH SUNSHINE BOOSTING TEMPS TO THE LOWER TO MIDDLE 70S IN THE WEST AND IN THE UPPER 70S TO AROUND 80 EAST OF LAKE ONTARIO WHERE MORNING SUNSHINE WILL GIVE THE DAYTIME HEATING A HEAD START. && .SHORT TERM /MONDAY NIGHT THROUGH THURSDAY NIGHT/... PICKING UP MONDAY NIGHT / TUESDAY MORNING... A WELL COLLABORATED FORECAST AMONG THE GLOBAL MODELS PLACES A CUT-OFF UPPER-LEVEL LOW CENTERED NEAR THE HUDSON BAY. THE SURFACE COLD FRONT WILL BE MOVING EAST OF THE FORECAST AREA BY TUESDAY MORNING... WITH SEASONABLY COOLER TEMPERATURES FILTERING INTO THE AREA. 850 MB TEMPERATURES ARE FORECAST TO DIP TO AROUND +6 TO +8 C ACROSS THE LOWER GREAT LAKES ON TUESDAY. WITH LAKE ERIE AND LAKE ONTARIO WATER TEMPERATURES MEASURING IN AT ABOUT +22C... THE LAKE TO 850 MB TEMPERATURE DIFFERENCE WILL EXCEED 13C... ENOUGH FOR LAKE EFFECT SHOWERS TO DEVELOP. EXPECT THESE SHOWERS TO FIRST DEVELOP OFF LAKE ERIE TUESDAY MORNING AND THEN EXPAND EASTWARD OFF LAKE ONTARIO BY TUESDAY NIGHT/ WEDNESDAY MORNING. WHILE LOW-LEVEL SYNOPTIC MOISTURE IS PLENTIFUL UNDER THE UPPER-LOW... MID-LEVEL MOISTURE IS LACKLUSTER... AND THUS LAKE EFFECT SHOWER COVERAGE MAY BE MORE SCATTERED. 500 MB TEMPERATURES COOL FROM ABOUT -10C ON TUESDAY TO ABOUT -15C ON WEDNESDAY... AS THE UPPER-LOW PIVOTS SLOWLY EASTWARD. THIS WILL ALLOW FOR LAKE INDUCED EQUILIBRIUM LEVELS TO MAX OUT WEDNESDAY MORNING TO OVER 20KFT. THIS COULD HELP LAKE EFFECT SHOWERS OFF BOTH LAKES PICK UP SOME INTENSITY WEDNESDAY MORNING. ALSO... AS A THREAT TO MARINERS... THE CHANCES FOR WATERSPOUTS OVER THE LOWER GREAT LAKES WILL PEAK ON WEDNESDAY IN THESE LAKE EFFECT SHOWERS. WHILE THE LAST WEEK OF AUGUST MAY SEEM A BIT EARLY TO BE TALKING ABOUT LAKE EFFECT SHOWERS DEVELOPING... A LOOK AT THE NAEFS CLIMATOLOGY OF THE FORECAST 500 & 850 MB LOWS REVEALS THAT THIS PATTERN SHOULD DEVELOP / AT THIS TIME OF THE YEAR / ON AVERAGE 1 DAY EVERY YEAR OR TWO. BY THURSDAY... THE UPPER LOW STARTS TO SHEAR OUT AND TAKE OFF TO THE EAST AS AN OPEN TROUGH. THE FLOW ACROSS THE FORECAST AREA TURNS MORE NORTHWESTERLY AS THE TROUGH EXITS TO OUR EAST. WITH THE COOLER AIR STICKING AROUND THROUGH THE DAY... LOCATIONS SOUTHEAST OF LAKE ONTARIO FROM ROCHESTER ACROSS TO SOUTHERN OSWEGO COUNTY COULD PICK UP SOME LAKE EFFECT SHOWERS THROUGH THE DAY THURSDAY. TEMPERATURES OVERALL THROUGH THIS PERIOD WILL RUN ABOUT 10 DEGREES BELOW NORMAL... WITH DAYTIME HIGHS IN THE 60S TO AROUND 70 AND NIGHTTIME LOWS MAINLY IN THE LOW 50S. && .LONG TERM /FRIDAY THROUGH SUNDAY/... THE UPPER LEVEL FLOW WILL BECOME LESS AMPLIFIED BY FRIDAY AS THE CUTOFF LOW FINALLY DEPARTS THE PICTURE AND SURFACE HIGH PRESSURE MOVES ACROSS THE LOWER GREAT LAKES. INDICATIONS CURRENTLY ARE THAT WE SHOULD SEE TEMPERATURES REBOUND SOMEWHAT BY NEXT WEEKEND AS THE SURFACE HIGH MOVES OFF THE EAST COAST AND RETURN FLOW DEVELOPS ACROSS THE EAST...HOWEVER THIS MAY BE HAMPERED BY THE NEXT SHORTWAVE TO DIVE OUT OF CANADA. MODELS DIVERGE SIGNIFICANTLY ON THIS SOLUTION HOWEVER AND FOR NOW WILL TREND TOWARDS CLIMATOLOGY FOR TEMPERATURES AND KEEP THE FORECAST LARGELY DRY FOR THE TIME BEING. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... EXPECT VFR CONDITIONS THROUGH THE TAF PERIOD BUT THERE WILL BE AN INCREASE IN CLOUDINESS AND A CHANCE OF SHOWERS AS A COLD FRONT MOVES ACROSS THE REGION EARLY ON MONDAY. FRONTAL PASSAGE WILL OCCUR 07Z- 14Z IN THE WEST AND CLOSER TO 15Z-20Z EAST OF LAKE ONTARIO. OUTLOOK... MONDAY...MAINLY VFR WITH SCATTERED SHOWERS AND THUNDERSTORMS. TUESDAY THRU THURSDAY...MAINLY VFR WITH SOME SCATTERED LAKE EFFECT SHOWERS EAST OF LAKES ERIE AND ONTARIO. FRIDAY...VFR. && .MARINE... HIGH PRESSURE WILL MAINTAIN LIGHT WINDS AND WAVES OVER THE LOWER GREAT LAKES THIS EVENING AND EARLY TONIGHT. A COLD FRONT WILL APPROACH LATE TONIGHT... BRINGING THE NEXT CHANCE FOR SOME ELEVATED WINDS/WAVES AND SHOWERS. THERE WILL BE A POTENTIAL FOR SMALL CRAFT CONDITIONS ON LAKE ERIE BEHIND THE FRONT ON MONDAY. COOLER CONDITIONS WILL THEN REMAIN IN PLACE THROUGH MID-WEEK...WITH A CHANCE FOR SOME LAKE EFFECT SHOWERS AND CONDITIONS MORE FAVORABLE FOR WATERSPOUT DEVELOPMENT. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...CHURCH/WCH NEAR TERM...CHURCH/WCH SHORT TERM...CHURCH LONG TERM...CHURCH AVIATION...CHURCH/WCH MARINE...CHURCH/WCH
Hazardous weather outlook, Aug 23, 4:39 AM EDT, 17 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 439 AM EDT SUN AUG 23 2015 NYZ001>008-010>014-019>021-085-240900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 439 AM EDT SUN AUG 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-240900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 439 AM EDT SUN AUG 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.